# SDR MASA2015032712983

- Difficulty date: March 27, 2015
- Submitted: March 28, 2015
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 28,785 hours, 23,509 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL QUANITY AND PRESSURE AT 15 PERCENT.  MAINTENANCE IS TROUBLESHOOTING PROBLEM OVERNIGHT.
